# SDR ASAA2023041742914

- Difficulty date: April 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 28,567 hours, 9,022 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM LIGHT ILLUMINATED ON MASTER CAUTION RECALL AFTER FCF TEST. ABLE TO RESET WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED B737-900 FIM 22-11 TASK 850, FOUND FAULT MESSAGE 22-11182 ON LEG 1 OF CHANNEL "A". RAN LRU TRUE ON FAULT PAGE, TEST PASSED. ALSO PERFORMED FIM 22-13 TASK 813, BITE LIBRARY TEST "SPEED/STAB TRIM 32" PASSED DURING INITIAL EVALUATION.
